Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized first boundary value problem for Schrödinger equation


Author: Yan Xia Ren
Journal: Proc. Amer. Math. Soc. 115 (1992), 1101-1109
MSC: Primary 60J45
MathSciNet review: 1092930
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we have obtained two main results by using probabilistic methods: (i) For a domain, we obtained a representation formula of the bounded solution to the first boundary value problem for Schrödinger equation; (ii) For $ \alpha \in {R^1}$, under certain conditions, we proved that the bounded solution having limit $ \alpha $ at infinity to the generalized first boundary value problem for Schrödinger equation exists and is unique, and it is represented in explicit formula. The results of this paper are generalizations of Chung and Rao.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J45

Retrieve articles in all journals with MSC: 60J45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1092930-0
PII: S 0002-9939(1992)1092930-0
Article copyright: © Copyright 1992 American Mathematical Society